# SDR IPXA2025082294766

- Difficulty date: July 18, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 27,603 hours, 17,055 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Adapter
- Part number: A5377413620000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC FR28 Y0 LH CLS ADAPTER HAS CORROSION ON FLANGE AND INSIDE DOT 5612-34 COMPLIED WITH ACCOMPLISH PERMANENT REPAIR IN ACCORDANCE WITH EO-94687-REQ1 AND VT-MAE EA 300-5314-27-A4053 REV. -
